# SDR 2007UALA05244

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 58,290 hours, 32,155 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO TEST FAILED A-B FWD AND AFT.  SUSPECT CIRCUIT BREAKER LEFT OPEN DURING MAINTENANCE. RESET CIRCUIT BREAKER OPS CHECK GOOD. AC OK FOR SERVICE.
